# SDR DALA2022052703692

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2250693) DURING INSPECTION FOUND CORROSION ON WEB STA 988 LBL 47 AND RBL 47 AT AFT PAX CABIN FLOOR STRUCTURE. WEB (2 EA) STA 988 LBL 47 AND RBL 47 AT AFT PAX CABIN FLOOR STRUCTURE WERE REPLACED PER B737-800 SRM 51-40-02-0G.
